# SDR ASCB20160225001

- Difficulty date: January 19, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N743A
- Make and model: Boeing 737-7
- Aircraft serial: 30184
- Aircraft time: 13,029 hours, 19,951 cycles
- Engine: Cfmint CFM567B24B1
- Engine time: 12,364 hours, 19,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 142A13111
- Condition: Corroded
- Location: Bs 303
- Part time: 13,029 hours, 19,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON THE AFT FACE OF THE FUSELAGE FRAME AT BS 303.9, IN THE AREA OF THE FORWARD LT PASSENGER DOOR LOWER HINGE FITTING.
